# SDR SWAA2023042530472

- Difficulty date: April 22, 2023
- Submitted: April 25, 2023
- Operation: Air carrier
- Aircraft: N557WN
- Make and model: Boeing 737790
- Aircraft serial: 30166
- Aircraft time: 71,020 hours, 34,913 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Cowling
- Condition: Pulled
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL LEFT UPPER SKIN AFT ROW OF FASTENERS HAS MULTIPLE MISSING ; LOOSE OR PULLED FASTENERS FROM 12:00 TO INBOARD STRAKE.<[01] COMPLIED WITH EA 23-171-01335
